# SDR C2XA11CL021

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 22,250 hours, 11,871 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002MOD3
- Part serial: 5068
- Condition: Intermittent
- Location: Cockpit
- Part time: 22,258 hours, 11,879 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAD FLT 6026 - THE CREW REPORTED THE THRUST RATING QUADRANT IS ERRATICALLY SELECTING HIGH TAKEOFF THRUST SETTINGS.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT.  OPERATIONAL CHECKS WERE GOOD.
